# SDR CALA2010072700347

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 37,884 hours, 13,406 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820311000012
- Condition: Malfunctioned
- Location: Gallery
- Part time: 37,820 hours, 13,383 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF ELECTRICAL SMOKE IN AFT GALLEY - OVENS POTS POWERED BUT NOT ON.  SMELL DISSIPATED SHORTLY AFTER ALL WERE TURNED OFF.  PULLED ALL GALLEY BREAKERS, CONTINUED SAN AFTER TALKING TO DISPATCH AND MX CONTROL EN ROUTE INSPECTED GALLEY AREA PER AMM 05-51-26-800-801C1.  FOUND NR 1 OVEN ELECTRICAL SMELL.  PLACARD NR 1 OVEN INOP.  OK TO CONTINUE.  REMOVED AND REPLACED OVEN OPS CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT 1414638,  S/N OFF 01345 OVEN, LARGE, EX  OFF 29-2532-9-0002 1345, ON 29-2532-9-0002 6416.
